| Model Number |
2C7564 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the spike and proximal fluid tube of a buretrol solution set detached from the burette chamber.The issue occurred in the operating room during anesthesia use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: unique identifier (udi): as the lot # is unknown, the udi will consist of the primary di number only.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.